MathSciNet Relay Station
MathSciNet bibliographic data
MR2422709 60B11 (28C20 35R60 46N30)
Brzeźniak, Z.; van Neerven, J. M. A. M.; Veraar, M. C.; Weis, L. Itô's formula in UMD Banach spaces and regularity of solutions of the Zakai equation. J. Differential Equations 245 (2008), no. 1, 30–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement